# SDR 0100093218

- Difficulty date: January 4, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 31,865 hours, 13,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT THE GATE, THE GATE AGENT HAD DIFFICULTY PULLING DOOR 1L OPEN WITHOUT ASSISTANCE BY A FLIGHT ATTENDANT FROM THE AIRCRAFT INTERIOR.  MAINTENANCE TROUBLESHOOTING REVEALED THE AFT UPPER DOOR ROLLER WAS NOT CLEARING THE CAM ON THE DOOR FRAME OPENING.  MAINTENANCE ADJUSTED THE DOOR ON ITS Z-AXIS.  OPERATIONAL CHECK NORMAL.
